weeks I have been experiencing brown discharge and slight period pain every single day. Is this normal? My gynacologist mentioned it would happen during the first month which it didn't for me.
I have endo also. I have not taken the same brand but I have been in birth control. I have also had several weeks of brown discharge but not while I was on the pill. While I don't believe it is harmful in any way, it is not normal. If it continues I would make an appointment with your doctor. They gave me around a weeks worth of medicine to stop the bleeding. I do not recall the name of the pill but I remember it was also used for menapause
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on lutera for over a year now and these past few months I've never missed a day for taking
Posted 9 May 2013 • 1 answer
Posted 15 Sep 2014 • 2 answers
Im on yasmin 7 years past few months bin getn period early nd late this time got it 2 days b4 stoped
Posted 4 Nov 2014 • 1 answer
Posted 31 Jan 2016 • 1 answer
Posted 17 Jan 2017 • 0 answers